# SDR ABXA2011090389

- Difficulty date: September 3, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,593 hours, 40,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 100T144043
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FAILSAFE STRAP FS 955 LEFT WHEEL WELL IS CRACKED AT THE 1:00 CLOCK POSITION, CRACK EXTENDS TO .160 FROM RADIUS.  DAMAGED REMOVED IAW B767 SB 767-53A0100.
